# SDR SWIA200819842

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 17,706 hours, 15,560 cycles
- System (JASC): 7603 · Power Lever
- Part: Linkage
- Condition: Broken
- Location: Lt Throttle
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 6736 - LEFT ENGINE WENT TO IDLE CUTOFF WHILE REDUCING POWER.  REPLACED THROTTLE QUADRANT ASSEMBLY AS REQUIRED PER AMM 76-11-01, P/N: FE210-008, S/N OFF: FR-787.
